# SDR DALA2025110408049

- Difficulty date: November 4, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STABILIZATION STRAP STA 1660 RBL 24 AT AFT CARGO COMPARTMENT.  THE STABILIZATION STRAP BS 1660 RBL 24 AT AFT CARGO COMPARTMENT WAS REPAIRED IAW SRM 53-00-51-2R, PROCEDURE 12, REPAIR 12. (1287152)
